JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIPLE PERIODIC SOLUTIONS FOR EIGENVALUE PROBLEMS WITH A p-LAPLACIAN AND NON-SMOOTH POTENTIAL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MULTIPLE PERIODIC SOLUTIONS FOR EIGENVALUE PROBLEMS WITH A p-LAPLACIAN AND NON-SMOOTH POTENTIAL
Zhang, Guoqing; Liu, Sanyang;
  PDF(new window)
 Abstract
In this paper, we establish a multiple critical points theorem for a one-parameter family of non-smooth functionals. The obtained result is then exploited to prove a multiplicity result for a class of periodic eigenvalue problems driven by the p-Laplacian and with a non-smooth potential. Under suitable assumptions, we locate an open subinterval of the eigenvalue.
 Keywords
multiple periodic solutions;critical points of non-smooth functionals;eigenvalue problems;p-Laplacian;
 Language
English
 Cited by
1.
Nonlinear, Nonhomogeneous Periodic Problems with no Growth Control on the Reaction, Journal of Dynamical and Control Systems, 2015, 21, 3, 423  crossref(new windwow)
 References
1.
G. Bonanno, Some remarks on a three critical points theorem, Nonlinear Anal. 54 (2003), no. 4, 651-665. crossref(new window)

2.
G. Bonanno and N. Giovannelli, An eigenvalue Dirichlet problem involving the p-Laplacian with discontinuous nonlinearities, J. Math. Anal. Appl. 308 (2005), no. 2, 596-604. crossref(new window)

3.
K.-C. Chang, Variational methods for nondifferentiable functionals and their applications to partial differential equations, J. Math. Anal. Appl. 80 (1981), no. 1, 102-129. crossref(new window)

4.
H. Dang and S. F. Oppenheimer, Existence and uniqueness results for some nonlinear boundary value problems, J. Math. Anal. Appl. 198 (1996), no. 1, 35-48. crossref(new window)

5.
M. A. del Pino, R. Manasevich, and A. Murua, Existence and multiplicity of solutions with prescribed period for a second order quasilinear ODE, Nonlinear Anal. 18 (1992), no. 1, 79-92. crossref(new window)

6.
C. Fabry and D. Fayyad, Periodic solutions of second order differential equations with a p-Laplacian and asymmetric nonlinearities, Rend. Istit. Mat. Univ. Trieste 24 (1992), no. 1-2, 207-227.

7.
L. Gasinski, Multiplicity theorems for periodic systems with a p-Laplacian-like operator, Nonlinear Anal. 67 (2007), no. 9, 2632-2641. crossref(new window)

8.
L. Gasinski and N. S. Papageorgiou, Nonsmooth Critical Point Theory and Nonlinear Boundary Value Problems, Chapman and Hall, CRC, Boca Raton, 2005.

9.
L. Gasinski and N. S. Papageorgiou, On the existence of multiple periodic solutions for equations driven by the p-Laplacian and with a non-smooth potential, Proc. Edinb. Math. Soc. (2) 46 (2003), no. 1, 229-249. crossref(new window)

10.
Z. M. Guo, Boundary value problems of a class of quasilinear ordinary differential equations, Differential Integral Equations 6 (1993), no. 3, 705-719.

11.
N. Kourogenis and N. S. Papageorgiou, Nonsmooth critical point theory and nonlinear elliptic equations at resonance, Kodai Math. J. 23 (2000), no. 1, 108-135. crossref(new window)

12.
J. Mawhin, Periodic solutions of systems with p-Laplacian-like operators, Nonlinear analysis and its applications to differential equations (Lisbon, 1998), 37-63, Progr. Nonlinear Differential Equations Appl., 43, Birkhauser Boston, Boston, MA, 2001.

13.
S. A. Marano and D. Motreanu, On a three critical points theorem for non-differentiable functions and applications to nonlinear boundary value problems, Nonlinear Anal. 48 (2002), no. 1, Ser. A: Theory Methods, 37-52. crossref(new window)

14.
E. H. Papageorgiou and N. S. Papageorgiou, Two nontrivial solutions for quasilinear periodic equations, Proc. Amer. Math. Soc. 132 (2004), no. 2, 429-434 crossref(new window)

15.
B. Ricceri, On a three critical points theorem, Arch. Math. (Basel) 75 (2000), no. 3, 220-226. crossref(new window)

16.
M. Struwe, Varaitional Methods, Springer-Verlag, Berlin, 1996.